# SDR DHL2003741001

- Difficulty date: February 14, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2910 · Hydraulic System, Main
- Part: Motor
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A-SYSTEM HYDRAULIC FAILURE.  COMPLETED ABNORMAL PROCEDURE.  END NR 2 FLUID SHUTOFF FOR 20 MIN.  LT WHEEL WELL FLAP HYDRAULIC MOTOR REMOVED AND REPLACED IAW B727 M/M 27-51-62.  A-SYSTEM CASE DRAINS AND MOD FILTERS CHECKED FOR CONTAMINATION, NONE NOTED.  RESERVICED A-SYSTEM WITH 5.5 GALLONS OF SKYDROL.  OPS CHECKED SYSTEM WITH ENGINE DRIVEN PUMPS.
